# SDR DALA2017061404730

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 114,766 hours, 16,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEATS 32ABC TO 41ABC AND FROM SEAT 31GF TO 41GF ARE INOPERATIVE.  REPLACED THE BATTERY AND CHARGER. SYSTEM OPERATION IS NORMAL.
